# SDR CA141204001

- Difficulty date: November 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN THE CLIMB AT APPROXIMATELY 9,000 FT, THE CREW RECEIVED A MASTER WARNING LIGHT WITH RIGHT ENGINE LOW OIL PRESSURE ANNUNCIATION AND 0 INDICATION ON THE RIGHT OIL PRESSURE TAPE. RIGHT THROTTLE WAS PULLED TO IDLE WITH NO CHANGE IN OIL PRESSURE INDICATION. THE CREW PROCEEDED WITH CHECKLIST AND PERFORMED A PRECAUTIONARY SHUTDOWN OF THE RIGHT ENGINE. EMERGENCY WAS DECLARED AND PILOT PROCEEDED TO LAND WITHOUT INCIDENT. POST FLIGHT OIL INDICATIONS ON RIGHT ENGINE WERE NORMAL, NO OBSERVED LEAKS. ANOTHER INSPECTION OF RIGHT ENGINE 30 MINS AFTER LANDING AGAIN NORMAL, NO OBSERVED LEAKS. ENGINE TO BE REMOVED FOR INVESTIGATION.
